# SDR MALA020247

- Difficulty date: April 16, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: AIR130902
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2814, LT MAIN GEAR DOWN LOCKED GREEN LIGHT REMAINED ILLUMINATED AFTER GEAR HANDLE SELECTED UP AND GEAR INTRANSIT LIGHT EXTINGUISHED.  AIR RETURN TO MEM.  MAINTENANCE REPLACED HARNESS ASSEMBLY DOWNLOCK ACTUATOR P/N AIR 130902 IAW AMM 32-60-05.  AFTER GEAR SWINGS CHECK GOOD.
